Doctor insights on:
What Are The Long Term Side Effects Of Lisinopril
Overall safe: Most common is a nuisance cough. Most serious is swelling of lips and throat which can cause breathing difficulties. Rash can occur. There may be a worsening of kidney function rarely if you have blockage in blood vessels to both kidneys. Sometimes it can also cause high potassium. Overall it is a safe, inexpensive and very useful medicine! ...Read moreSee 1 more doctor answer
Lisinopril : What sexual side effects are you talking about? Lisinopril is a medication taking daily. After 48 hours being off the drug, it has been metabolized by your body and it should be out of your system. Any side effects caused by the drug should be gone by that time. Please call the physician who prescribed the drug for you for more information. ...Read moreSee 1 more doctor answer
I was switched from a beta blocker to an ACE inhibitor for hbp due to bad side effects. How long will it take for the cough with lisinopril?
Lisinopril seems to be prescribed for once daily. Could the recommended dose be divided and taken at separate times, due to unwanted side effects?
Lisinopril: Lisinopril is an effective high BP medicine. It's greatest effective is using the 40 mg dose/day. It also reduces protein in the urine and does so the most when the 40 mg dose is used. It's side effectives are mostly a cough, which is non-productive at night. It may also cause angioneurotic edema. The frequency of the side effects are not related to the strength of the dose. Speak to your doctor. ...Read more
Am taking 5mg lisinopril once a day but am having side effects. Are there other medicines i can take? Why is the dose so weak, only 5mg?
Hbp: can a 20mg uncoated/unscored lisinopril extended release tab be evenly divided for am & pm to decrease side effects?
Side effects : What side effects (s) are your talking about that Lisinopril (l) is causing? If it a cough (c). You should discuss your s with your physician (p). If it's a c, stop the l for two days. If the cough goes away, tell you p to put you on a different BP medication. If the c remains, it is not due to l and could be due to esophageal reflux, among others. Discuss your problem with you p for more advice. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What are the long term side effects of a baby that was exposed to adderall?
- What are the long term effects of taking miralax?
- What are the long term effects of pneumonia?
- Ask a doctor a question free online
- What are the long term effects of deviated septum surgery?
- What are the long term effects of carpal tunnel surgery?
- What are the long and short term effects of marijuana?
- Liposuction good idea what are the potential long term side effects
- Talk to a nephrologist online for free